I had a case of soft stool 24 hours after I took my last pill. I woke up and my stomach was kinda weird, like there was pressurre so I went to use the bathroom! The stool was really easy to push out and they were coming out in little bits and pieces. They were all formed just kinda jagged pieces but no liquid or anything watery! I'm feeling fine but I'm wondering of this will affect my pill?
Posts: 81 | Registered: Dec 2012
| IP: Logged |
Our stool can be effected by all sorts of things, like diet, mood etc.
Diarrhea is not what you're describing... it's about uncontrolable, watery crapping. Last time I had it I was on the toilet for most of the day. It happens when our bowels are severely irritated usually by viral infection or bad food.
When it happens, it happens. It's often very obviously part of sickness. And unless that person was vomiting as well, I don't think it'd effect the absorption of oral medication, but the hormonal actions of their entire body would likely be a little out of whack.
So, luckily it sounds like you have neither disruption to your birth control nor diarrhea to worry about.
[ 02-02-2013, 11:29 AM: Message edited by: Jacob at Scarleteen ]
Posts: 694 | From: Leeds UK | Registered: May 2011
| IP: Logged |
Volunteer Assistant Director
Member # 90293
Here's some information on what diarrhea actually is:
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.